Quaternionic Approximation

With Application to Slice Regular Functions

  • Sorin G. Gal
  • Irene Sabadini

Part of the Frontiers in Mathematics book series (FM)

Table of contents

  1. Front Matter
    Pages i-x
  2. Sorin G. Gal, Irene Sabadini
    Pages 1-24
  3. Sorin G. Gal, Irene Sabadini
    Pages 25-36
  4. Sorin G. Gal, Irene Sabadini
    Pages 83-128
  5. Sorin G. Gal, Irene Sabadini
    Pages 129-160
  6. Sorin G. Gal, Irene Sabadini
    Pages 161-185
  7. Back Matter
    Pages 205-221

About this book


This book presents the extensions to the quaternionic setting of some of the main approximation results in complex analysis. It also includes the main inequalities regarding the behavior of the derivatives of polynomials with quaternionic cofficients. With some few exceptions, all the material in this book belongs to recent research of the authors on the approximation of slice regular functions of a quaternionic variable.

The book is addressed to researchers in various areas of mathematical analysis, in particular hypercomplex analysis, and approximation theory. It is accessible to graduate students and suitable for graduate courses in the above framework.


quaternionic functions slice regular functions monogenic functions quaternionic polynomials approximation by quaternionic polynomials approximation by nonpolynomial convolutions Bernstein Erdos-Lax Turan inequalities

Authors and affiliations

  • Sorin G. Gal
    • 1
  • Irene Sabadini
    • 2
  1. 1.Department of Mathematics and Computer ScienceUniversity of OradeaOradeaRomania
  2. 2.Dipartimento di MatematicaPolitecnico di MilanoMilanoItaly

Bibliographic information